AFRIKA STATISTIKA

Théorie des Probabilités et Statistiques Mathématiques
et domaines connexes



Journal contents / Contenu du Journal

Volume 10, Numéro 2, Année 2015

Joseph NZABANITA,Dietrich von ROSEN,Martin SINGULL,
Bilinear regression model with Kronecker and linear structures for the covariance matrix, pp. 827-837
DOI : http://dx.doi.org/10.16929/as/2015.827.77
ABSTRACT
Asbtract manquant
Citer cet article
Joseph NZABANITA,Dietrich von ROSEN,Martin SINGULL, (2015). Bilinear regression model with Kronecker and linear structures for the covariance matrix. Afrika Statistika . Volume 10(2), pp 827-837
Doi : http://dx.doi.org/10.16929/as/2015.827.77













JAS
JAS



ok